topmain

HOTELS IN CHINA AND ASIA

CLICK HERE FOR ONLINE HOTEL RESERVATION

IT IS INTERESTING!

Medicines in combination with grapefruit and other citrus fruits can become a poison- VIDEO PDF Print E-mail
Monday, 26 November 2012 23:36

In the Canadian Medical Association Journal (CMAJ) published an article of scientists from the Lawson Health Research Institute, led by David Bailey, that the combination of some common medicines with grapefruit and other citrus fruits can be a poison. Researchers from the Institute for the Study of the Lawson Health in London, Canada reported, that in grapefruit and other citrus fruits is located a substance, which is a catalysts of drugs, in several times by increasing the effect of their actions, making it a dangerous, because this substance react with protein CYP3A4. According to David Bailey, all incompatible with citrus drugs have three things in common: they are taken orally, they are released into the bloodstream, in medicines is located CYP3A4.Scientists argue, that this substance remain in the body for several hours after eating of grapefruit and other citrus fruits, so in the treatment is safest to avoid a grapefruit and other citrus fruits from your diet, THE VIDEO:

{youtube}4kBt_LQ-Wpk{/youtube}

НАЖМИТЕ ЗДЕСЬ ДЛЯ ПРОСМОТРА ВСЕГО СПИСКА НОВОСТЕЙ О НЕОБЫЧНЫХ ЯВЛЕНИЯХ>>>

CLICK HERE TO SEE ALL LIST OF UNUSUAL PHENOMENA NEWS>>>


Related news items:
Newer news items:
Older news items:

 

Add comment


 

SHARE ON: